# SDR AUS20020344

- Difficulty date: April 11, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 471201171
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB CRACKED IN AREA OF BEARING SPINDLE RADIUS. FOUND DURING INSPECTION IAW AD/BELL47/72 A2.
